# SDR AALA201906199025

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,679 hours, 15,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N510653
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK #4 AT BS 860. REPLACED SEAT TRACK.
